gynecologist-icon
Susten causing cramping and bleeding
My wife is five weeks pregnant and she has been taking Susten 400 twice a day (as advised by doc). But after taking that capsule she is experiencing lot of cramping through out the day and even having heavy bleeding. Is this common? (BHCG and scan seems to be normal, no signs of miscarriage yet).
1157 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Susten won't cause cramps dear. Cramps and bleeding might be due to impending miscarriage dear,better to continue progesterone support and repeat scan.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.